Differential and Integral Equations
- Differential Integral Equations
- Volume 23, Number 1/2 (2010), 93-112.
Fully nonlinear phase transition problems with flat free boundaries
In this paper we continue our study, started in , on the regularity theory of Stefan-like free boundary problems for a special class of fully nonlinear equations of parabolic type. We prove that degenerate Lipschitz free boundaries, with small Lipschitz constant in space, are $C^1$.
Differential Integral Equations, Volume 23, Number 1/2 (2010), 93-112.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Milakis, Emmanouil. Fully nonlinear phase transition problems with flat free boundaries. Differential Integral Equations 23 (2010), no. 1/2, 93--112. https://projecteuclid.org/euclid.die/1356019389